How can I stop throwing up? I just took suboxone film and I cant stop throwing up?

Answers (5)

1 Jan 2012

Howmany MGs? If you took more than what you're supposed to then yes you should be throwing up un less your doctor overprescribed to you. Or you may be allegic to Suboxen, try Methadone. I've been on it over 8 years.

Votes: +0

1 Jan 2012

Hey Laurie,

Please try to give us some more information. Did you wait the required amount of time between taking your last dose of an opiate to when you took the Suboxone? You maybe experiencing precipitated withdrawals or be on too high a starting dose of the Suboxone. How long has it been since you last took an opiate and how much Suboxone did you take?

Laurie

Votes: +0
Anonymous

1 Jan 2012

Dear LG, please have someone get you some Gatorade to keep you from dehydrating and have them help you throughout the day and/ or night. Most people don't have this type of reaction but you will need some help. If you are in precipitated withdrawal because you took the suboxone too early after your last opiate use, there is little you can do except wait it out. It would be helpful if you could add some info, what was your previous opiate use, and how long did you wait before taking the suboxone? How much did you take, was it just one 8 mg strip, was it a 2 mg strips, how many did you take. I realize you feel awful, but have someone help you and have them give us this info we need to try and trouble shoot this for you. If you are in precip, nothing can be done except to wait it out, go lie down and keep hydrated, have a spit up bucket nearby. Saying some prayers for you.

Votes: +1

1 Jan 2012

Dear Laurie, How long had you stopped the opiates before starting on the suboxone? Were in at least moderate withdrawal. If not you could be experiencing precipitated withdrawal. I hope not but need to know the answer before trying to guess what else it could be.
Did a physician prescribe this for you? If he/she has I would recommend calling them asap.
Please get back to us and let us know the answer to the above question so that someone can try to help... hang in there... pup

Votes: +0

28 May 2012

The only sure fire way to stop precipitated withdrawal is to take more opiates. However be warned for some people this will ONLY stop you feeling like crap and puking, it may not make you high. When I take suboxone too early I feel truly terrible, but after doing my DOC I'm right as rain in fact if the sub doesn't actually make me feel better I get just as high as I normally would... if not more :/ but this is not the norm... I don't think. I can continue to take suboxone after the initial dose even if I had to use my DOC to pull me out if that damn precipitated withdrawal. Hope you made it through okay, switch to subs is such a bummer. I have to wait damn near 48 hours before I can take a sub and not feel crap. I may as well just wait 2 more days and be done with the whole shebang.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Suboxone film effects?

i am now using the film (1/2 strip per day). Is anyone out there having any issues with the film? I feel like crap, and have had great success with ...

5 answers 29 Oct 2010

I need some advice about getting through to next suboxone refill?

I've been on 16 mg daily for a few months, and just switched over to film. Well, I miscounted, and have 1 full film strip left plus 1( 2 mg.) ...

2 answers 3 Dec 2010

Does Suboxone make you gain weight?

I have been taking the Suboxone Film for roxy abuse. I was taking over 330mg of roxys a day! I heard about suboxone and got on it. The film was ...

6 answers 12 Aug 2011

Can one taper using Sub Film, if yes ...how? Can film pieces be kept fresh?

On sub 8/2's twice a day for 5 months, shrink who writes my scripts talked me into continuing use when I wanted to quit after only using film ...

2 answers 22 Oct 2011